MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3748/wjg.15.3694

Медицинская библиотека · World journal of gastroenterology · 2009

Bell's palsy and choreiform movements during peginterferon alpha and ribavirin therapy.

Barut Sener, Karaer Hatice, Oksuz Erol, Eken Asli Gündoğdu, Basak Ayse Nazli

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

Neuropsychiatric side effects of long-term recombinant interferon-alpha therapy consist of a large spectrum of symptoms. In the literature, cranial neuropathy, especially Bell's palsy, and movement disorders, have been reported much less often than other neurotoxic effects. We report a case of Bell's palsy in a patient with chronic hepatitis C during peginterferon-alpha and ribavirin therapy. The patient subsequently developed clinically inapparent facial nerve involvement on the contralateral side and showed an increase in choreic movements related to Huntington's disease during treatment.

Для цитирования: Barut Sener, Karaer Hatice, Oksuz Erol, Eken Asli Gündoğdu, Basak Ayse Nazli. Bell's palsy and choreiform movements during peginterferon alpha and ribavirin therapy.. World journal of gastroenterology. 2009. DOI: 10.3748/wjg.15.3694.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.